# SDR UALA2013042302820

- Difficulty date: April 22, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 46,286 hours, 11,421 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T3100356
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT HYD SYSTEM LEAK AT PYLON.  REMOVED NR 2 ENGINE THRUST REVERSER ISOLATION VALVE HYD PRESSURE LINE.  REPLACED LINE WITH A FLEXIBLE LINE IAW GPM 1-0-13-003 PG 10.  OPS AND LEAK CHECKED OK.
